# SDR AALA202503276562

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 71,898 hours, 36,270 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Breaker
- Condition: Defective
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER BREWING AFT COFFEE MAKER BEGAN SMOKING, FLIGHT ATTENDANT SAID IT SMELT ELECTRICAL. TURNED COFFEE MAKER OFF AND SMOKING STOPPED. MAINTENANCE FOUND THE COFFE MAKER CICUIT BREAKER AT FAULT AND REPLACED IT PER ESPM 20-46-10. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
